# SDR C2XA04CL096

- Difficulty date: September 22, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 146,889 hours, 11,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR FLIGHT 2167- CREW REPORTED THE EMERGENCY LIGHT IN FRONT OF SEAT 3BC WAS INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND RESECURED THE ELECTRICAL CONNECTORS AND THE EMERGENCY LIGHT OPERATIONAL CHECK WAS GOOD.
